MathSciNet Relay Station
MathSciNet bibliographic data
MR1330762 (96c:60114) 60K35 (05C80 60D05 82B43)
Alexander, Kenneth S. Percolation and minimal spanning forests in infinite graphs. Ann. Probab. 23 (1995), no. 1, 87–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement